Get your Health question answered in 3 easy steps

129 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have itchy bruise on leg. How to get rid of it?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
Hi..I have a Bruise on my Left leg but i is itching and has four bumps and it is the same as well as on my foot...but only on my left side
Thu, 13 Dec 2012 in Skin Rash
 
 
Answered by Dr. Sudarshan 2 hours later
Hi XXXXXXX

Thanks for writing in.
The condition you are describing can be insect bite/contact dermatitis/xerotic eczema/purpura etc.

Also I would like to know-
Since when you have this?
Has it grown slowly?What is the size like?
Is it painful?
Is there itching on foot lesion?


Answer the questions to help you better.

Can you upload photos of the affected area?
Photos can help a lot to predict the condition.

Wherever you have a visible lesion on the skin you can take a close up photograph of it and UPLOAD it in UPLOAD YOUR reports section.


Meanwhile you can apply hydrocortisone cream over the affected area.
You can also take tab Zyrtec twice daily it will help in reducing itching.

Hope this helps.

I will be available for follow up.

Regards
DrSudarshan
MD
Dermatology.
Above answer was peer-reviewed by
 
Follow-up: Have itchy bruise on leg. How to get rid of it? 8 hours later
Hi , yes it is itching and it seem like the bumps are gone but it hurts bad...the bruise look wierd and the bumps are goin down....it itches real bad but im trying my best to not itch...
 
 
Answered by Dr. Sudarshan 33 minutes later
Hi Again,

For itching you can apply Hydrocortisone cream twice daily and can take antihistaminic like Tab zyrtec twice daily.

This will help a lot.

Regards
DrSudarshan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist